# SDR AWXA0001509

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BAC1517705
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AFT OF DOOR OPENING, WEB CRACKED AND TORN ALONG EDGE OF DOOR OPENING.  REPAIRED TORQUE BOX WEB AT BS 847 STR 21R IAW B737-200 SRM 51-40-2 FIG 1.
